# SDR AALA202204084337

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737-8
- Aircraft serial: 31273
- Aircraft time: 12,649 hours, 5,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Component: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT ARMED ANNUNCIATOR BULB INOPERATIVE. RELAMPED EMERGENCY EXIT NOT ARMED SWITCH LIGHT BULB PER AMM 33-14-00.
